Portugaliae Mathematica


Previous issue  | Next issue  | Most recent Issue | All Issues | PM summary
Volume 74, Issue 2, 2017
Metadata
 

Optimal stretching for lattice points under convex curves
Sinan Ariturk and Richard S. Laugesen
pp. 91–114
Abstract | Full-Text PDF (329 KB) | Metadata

Approximation rates for regularized level set power mean curvature flow
Heiko Kröner
pp. 115–126
Abstract | Full-Text PDF (95 KB) | Metadata

Stratifications on the moduli space of Higgs bundles
Peter B. Gothen and Ronald A. Zúñiga-Rojas
pp. 127–148
Abstract | Full-Text PDF (166 KB) | Metadata

Relative Riemann–Hilbert correspondence in dimension one
Teresa Monteiro Fernandes and Claude Sabbah
pp. 149–159
Abstract | Full-Text PDF (113 KB) | Metadata

Corrigendum and addendum to ‘‘Hierarchic control for a coupled parabolic system’’, Portugaliae Math. 73 (2016), 2: 115–137
Víctor Hernández-Santamaría, Luz de Teresa and Alexander Poznyak
pp. 161–168
Abstract | Full-Text PDF (89 KB) | Metadata

Corrigendum to ‘‘Positive integers divisible by the product of their nonzero digits’’, Portugaliae Math. 64 (2007), 1: 75–85
Jean-Marie De Koninck and Florian Luca
pp. 169–170
Abstract | Full-Text PDF (36 KB) | Metadata